# SDR USAA040060

- Difficulty date: February 28, 2004
- Submitted: June 4, 2004
- Operation: Air carrier
- Aircraft: N645US
- Make and model: Boeing 767201
- Aircraft serial: 23897
- Engine: Ge CF680
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP OF FLOORBEAM, STA 287, RBL 26, RBL53 CORROSION (3 AREAS).  INSTALLED CAP IN FLOORBEAM IAW SRM 53-00-51, FIG 201.
